# SDR 02FDEA00728

- Difficulty date: October 11, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 42,208 hours, 25,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN AT BS 465 BELOW STR 16R.  R&R SKIN PER SRM 53-30-1, 53-30-3.
